# SDR SWIA200921466

- Difficulty date: April 21, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 14,556 hours, 12,307 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6562 - NR 4 TIRE FLAT ON TAXI.  RESEATED BRAKE QUICK DISCONNECT.
